Multiplicity of solutions of asymptotically linear Dirichlet problems associated to second order equations in R^{2n+1}

Alessandro Margheri, Carlota Rebelo

Abstract


We present a result about multiplicity of solutions of asymptotically linear Dirichlet problems associated to second order equations in R^(2n+1), n \geq 1. Under an additional technical condition, the number of solutions obtained is given by the gap between the Morse indexes of the linearizations at zero and in nity. The additional condition is stable with respect to small perturbations of the vector eld. We show with a simple example that in some cases the size of the perturbation can be explicitly estimated.

Keywords


Dirichlet problem; asymptotically linear; multiplicity of solutions; topological methods

Full Text:

PREVIEW Full text

References


H. Amann and E. Zehnder, Nontrivial solutions for a class of nonresonance problems and applications to nonlinear differential equations, Annali Scuola Sup. Pisa Cl. Sc. 7 (1980), 539–603.

H. Amann and E. Zehnder, Periodic solutions of asymptotically linear Hamiltonian systems, Manuscripta Math. 32 (1980), 149–189.

V. Benci, A New Approach to the Morse–Conley theory and some applications, Ann. Mat. Pura Appl. 48 (1991), 235–305.

A. Capietto, W. Dambrosio and D. Papini, Detecting multiplicity for systems of secondorder equations: an alternative approach, Adv. Differential Equations 10 (2005), 553–578.

F. Dalbono and C. Rebelo, Multiplicity of solutions of Dirichlet problems associated to second order equations in R2, Proc. Edinburgh Math. Soc. 52 (2009), 569–581.

Y. Dong, Index theory, nontrivial solutions, and asymptotically linear second-order Hamiltonian systems, J. Differential Equations 214 (2005), 233–255.

Q. Kong and A. Zettl, Eigenvalues of regular Sturm-Liouville problems, J. Differential Equations 131 (1996), 1–19.

Q. Kong, H. Wu and A. Zettl, Dependence of the n-th Sturm–Liouville eigenvalue on the problem, J. Differential Equations 156 (1999), 328–354.

A. Margheri, C. Rebelo and P. Torres, On the use of Morse index and rotation numbers for multiplicity results of resonant BVPs, J. Math. Anal. Appl. 413 (2014), 660–667.

A. Margheri, C. Rebelo and F. Zanolin, Maslov index, Poincar´e–Birkhoff theorem and periodic solutions of asymptotically linear planar Hamiltonian systems, J. Differential Equations 183 (2002), 342–367.

J. Mawhin and M. Willem, Critical point theory and Hamiltonian systems, Appl. Math. Sci. 74, Springer–Verlag, New York, 1989

E. Zeidler, Nonlinear Functional Analysis and its Applications: I. Fixed-Point Theorems, Springer, 1998.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism